Alert archive / Virginia / Tornado Warnings in 2022
Tornado Warning 15, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at May 27, 2022, 10:22 AM EDT for Cumberland County, Goochland County, Virginia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2022, 10:22 AM EDT (14:22 UTC)
- Expired
- May 27, 2022, 10:42 AM EDT
- In force
- 20 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Cumberland County, VA, Goochland County, VA
The radar
The Norfolk radar (KAKQ), 118 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 6:24 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 2.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -177 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at May 27, 4:27 AM EDT, 5 hours 55 minutes earlier.
Area forecast discussion, May 27, 4:27 AM EDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
427 AM EDT Fri May 27 2022
.SYNOPSIS...
A cold front crosses the area late Friday into Saturday with showers
and storms expected ahead of the front Friday. High pressure
settles into the region this weekend with dry weather returning.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 415 AM EDT Friday...
Warm front is lifting north across the area this morning. Low
clouds have developed across the region and fog has develop
across portions of the Virginia Tidewaters and Eastern Shore.
Dense Fog Advisory remains in effect until 9 AM for the VA and southern
portion of the MD Eastern Shores. Visibilities will improve
across the Virginia Tidewaters earlier than the Eastern Shore
this morning as the warm front continues to lift north.
Rain and thunderstorm will begin to move into the area this
morning with multiple rounds of storms and heavy rain expected
throughout the day today. Timing will be earlier for the VA
Piedmont and later for the coast. An occluded low pressure
system continues to slowly move east across the Ohio River
Vally. Warm and moist air is being pulled north from the Gulf of
Mexico and Atlantic Ocean ahead of the low pressure system,
resulting in PW values between 1.6" and 1.8" across the region.
CAMs are indicating that storms will develop across central NC
and VA and move NNE. Storms may train across localized area
today since the flow from the sfc to the mid- levels will be
unidirectional. This will slow storms eastward progression
across the area. The ample moisture over the region will allow
for storms to produce 1-2" hourly rainfall. Flash Flood Guidance
is high enough to give some confidence that most areas can
handle a these rainfall amounts. 1 hr FFG is around 2" for most
of the CWA with a corridor of 1-1.5" for the urban I-64
corridor from RIC to Hampton Roads. The threat for flash
flooding will mainly be in the urban areas of Richmond and
Hampton Roads or if storms train over a locations for more than
an hour or two.
For the severe threat, 1000-1500 J/Kg of MLCAPE, along with 30-40 kt
of deep layer shear, and 100-125 m2/s2 0-1 SRH, increasing to 100-
150 m2/s2 in the late this morning and into the early evening
will result in the potential for strong to severe storms with
damaging winds and an isolated tornado or two. However,
widespread cloud cover and the earlier onset to the convection
will act to limit the severe threat. SPC has maintained a slight
risk for severe storms. Large hail is not expected today given
the warm moist air being pulled north over the region. Freezing
levels will be above 12,000 ft today.
Skies may scatter out this morning across coastal VA/NC,
allowing for more heating. High temperatures today will be
75-80F west of I-95 and 80-85F east.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 415 AM EDT Friday...
The low pressure system will be north of the area and moving
across NY and New England on Saturday. High pressure will be
slow to move in behind the weak cold front tonight. However,
Saturday will be mostly dry and partly sunny. High temperatures
will be 80-85F after a warm start in the mid to upper 60s. High
pressure will be over the area on Sunday with mostly sunny
skies. Highs will rebound to the mid to upper 80s. There will
be an onshore flow at the beaches Sunday which will keep high
temperatures in the 70s.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 200 AM EDT Friday...
The medium range period will feature a return to summer as an
upper level trough slowly moves from the northern Rockies to
the northern Plains/central Canada, allowing a ridge to build
aloft from the lower MS Valley to the NE CONUS/mid Atlantic
region through Wednesday. Temperatures return to above normal
with highs in the mid 80s to around 90F for Mon/Memorial Day
(locally cooler at the Atlantic coast of the eastern shore w/
onshore flow during the aftn). As the upper ridge builds Tue-
Wed, a (weak) upper trough begins to develop to the south from
Florida to the Bahamas. Lows Mon night in the mid 60s to around
70F. Tue-Wed generally look mostly sunny/dry and hot with highs
into the lower-mid 90s inland and in the mid/upper 80s to lower
90s near the coast. Lows Tue night/Wed night in the mid 60s to
lower 70s. By Thu, the upper ridge over the local area is
forecast to weaken/flatten as a cold front approaches from the
NW. Still very warm/hot with highs in the upper 80s to lower 90s
(potentially mid 90s some areas if the front were to slow down).
Will have ~20% PoPs moving in from the NW late in the day.
Humidity levels look moderate Tue-Wed during the aftn with dew
pts in the 60s so at this point, heat indices should range from
95 to 100F.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
As of 200 AM EDT Friday...
Low clouds and fog have developed across Maryland and central/northern
Virginia. LIFR and IFR through 12z Friday with CIGs expected to
remain 200-500 ft and vis between 1/2sm and 2sm. Southern edge
of the clouds may lift farther north, clouds at RIC may
scattered out for a few hours tonight. Across southern Virginia
and eastern North Carolina, skies are clear with some reduced
vis near the water. Low clouds across central NC will likely
move north and result in MVFR or IFR conditions, but should
remain west of ORF/PHF/ECG.
Multiple rounds of thunderstorms and heavy rain area likely
Friday from late morning through the evening. Overcast skies
are expected with CIGs generally 2000-3500 ft Friday. Likely
higher ceilings Friday morning at ORF/PHF/ECG before heavy rain
and storms move that far east.
Outlook:
The cold front moves through Fri night with additional
convection that should diminish after midnight. High pressure
with VFR conditions returns Sat through Mon.
&&
.MARINE...
As of 220 AM EDT Friday...
FG remains problematic over much of the local waters attm/early
this morning...will continue to monitor as its dissipation is
uncertain. The Dense Fog Advisory was expanded a little bit ago
to include the rest of the Ches Bay/VA rivers. By mid-late
morning...much of the FG is expected to be gone and S winds will
increase to about 15-20 kt. SHRAs/tstms arriving this afternoon/evening
may lower speeds but for now...most guidance keeps speeds 15-20
kt. SCAs up for central Ches Bay and at the mouth...along w/ the
sound and on the ocean (primarily for seas building to around 5
ft - maybe 6 far N) - though will pull back start time in case
speeds/conditions come up quicker. Cold front exits tonight w/
winds lowering and becoming initially SW tonight then W (for
Sat). Hi pres builds over the mid-Atlantic region by Sun into
Mon resulting in VRB winds BLO 10 kt.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Dense Fog Advisory until 10 AM EDT this morning for MDZ023>025.
NC...None.
VA...Dense Fog Advisory until 10 AM EDT this morning for VAZ099-100.
MARINE...Dense Fog Advisory until 10 AM EDT this morning for ANZ630>632-
634>638-650-652-654-656.
Small Craft Advisory from 1 PM this afternoon to midnight EDT
tonight for ANZ633-634.
Small Craft Advisory from 3 PM this afternoon to midnight EDT
tonight for ANZ630.
Small Craft Advisory from 1 PM this afternoon to 7 AM EDT
Saturday for ANZ650-652-654-656-658.
&&
SYNOPSIS...CP
NEAR TERM...CP/RMM
SHORT TERM...CP/RMM
LONG TERM...CP/LKB
AVIATION...CP
MARINE...ALBHazardous weather outlook, May 27, 6:34 AM EDT, 3 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 634 AM EDT Fri May 27 2022 NCZ012-VAZ048-060>062-064>069-075-076-079>083-087-088-509>522-281045- Northampton-Fluvanna-Prince Edward-Cumberland-Goochland-Caroline- Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond- Brunswick-Dinwiddie-Prince George-Charles City-New Kent-Greensville- Sussex-Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 634 AM EDT Fri May 27 2022 ...TORNADO WATCH 276 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, east central Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. MDZ021-022-NCZ013>017-030>032-VAZ077-078-084>086-089-090-092-093- 095>097-523>525-281045- Dorchester-Wicomico-Hertford-Gates-Pasquotank-Camden- Western Currituck-Bertie-Chowan-Perquimans-Northumberland-Lancaster- Gloucester-Middlesex-Mathews-Surry-James City-Southampton- Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-York- Newport News-Hampton/Poquoson- 634 AM EDT Fri May 27 2022 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, eastern Virginia and southeast Virginia. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ102-VAZ098-281045- Eastern Currituck-Virginia Beach- 634 AM EDT Fri May 27 2022 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for northeast North Carolina and southeast Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. MDZ025-VAZ099-100-281045- Maryland Beaches-Accomack-Northampton- 634 AM EDT Fri May 27 2022 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland, eastern Virginia and southeast Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. MDZ024-281045- Inland Worcester- 634 AM EDT Fri May 27 2022 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ023-281045- Somerset- 634 AM EDT Fri May 27 2022 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...TORNADO WATCH 276 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 27, 10:08 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1008 AM EDT Fri May 27 2022
NCZ012-VAZ060-065>068-079-080-271515-
Northampton NC-Lunenburg VA-Mecklenburg VA-Nottoway VA-Dinwiddie VA-
Amelia VA-Prince Edward VA-Brunswick VA-
1008 AM EDT Fri May 27 2022
...Strong thunderstorms will impact portions of northwestern
Northampton, Mecklenburg, southeastern Prince Edward, Lunenburg,
Nottoway, western Dinwiddie, southwestern Amelia and Brunswick
Counties through 1115 AM EDT...
At 1007 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Keysville to 8 miles southwest of South
Hill to 6 miles north of Louisburg. Movement was northeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
South Hill, Blackstone, Chase City, Crewe, Victoria, Lawrenceville,
Kenbridge, McKenney, Brodnax, Amelia Courthouse, Mannboro, Brunswick,
Nottoway, Lunenburg, Clarksville, La Crosse, Burkeville, Boydton,
Alberta and Dundas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
A Tornado Watch remains in effect until 200 PM EDT for northeastern
North Carolina...and central, south central and southeastern
Virginia.
&&
LAT...LON 3668 7870 3669 7865 3664 7856 3670 7865
3689 7849 3708 7844 3710 7850 3739 7794
3702 7763 3665 7769 3655 7777 3654 7771
3649 7772 3648 7775 3650 7782 3651 7790
3654 7790 3655 7792 3654 7873
TIME...MOT...LOC 1407Z 229DEG 29KT 3697 7846 3663 7822 3619 7829
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
BROWNSpecial weather statement, May 27, 10:10 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1010 AM EDT Fri May 27 2022
VAZ048-061-062-064-068-069-509>511-271500-
Goochland VA-Western Hanover VA-Powhatan VA-Fluvanna VA-Amelia VA-
Western Louisa VA-Cumberland VA-Caroline VA-Eastern Louisa VA-
1010 AM EDT Fri May 27 2022
...Strong thunderstorms will impact portions of Louisa, northeastern
Cumberland, Goochland, southwestern Caroline, northwestern Hanover,
northwestern Amelia, Powhatan and Fluvanna Counties through 1100 AM
EDT...
At 1010 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Canton to Morven. Movement was
northeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Fork Union around 1015 AM EDT.
Palmyra, Columbia, Macon and Trenholm around 1020 AM EDT.
Powhatan and Troy around 1025 AM EDT.
Ferncliff and Kents Store around 1030 AM EDT.
Goochland around 1035 AM EDT.
Louisa, Oilville and Gum Spring around 1040 AM EDT.
Mineral around 1045 AM EDT.
Montpelier around 1050 AM EDT.
Other locations impacted by these storms include Chilesburg, Orchid,
Maidens, Three Square, Central Plains, Bremo Bluff, Whiteville, Fine
Creek Mills, Michaux and West View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 PM EDT for central and
north central Virginia.
&&
LAT...LON 3815 7810 3813 7805 3814 7801 3812 7798
3810 7784 3806 7778 3805 7775 3802 7775
3803 7773 3799 7766 3799 7764 3808 7755
3793 7743 3734 7804 3761 7827 3764 7825
3769 7824 3773 7839 3776 7841
TIME...MOT...LOC 1410Z 217DEG 44KT 3774 7834 3744 7807
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
BROWNThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 1:01 AM EDT | Dense Fog Advisory | AKQ | Accomack, Northampton | 9 hr |
| May 27, 9:09 AM EDT | Severe Thunderstorm Warning | AKQ | Amelia, Cumberland, Lunenburg, Nottoway, Prince Edward | 51 min |
| May 27, 9:13 AM EDT | Severe Thunderstorm Warning | AKQ | Lunenburg, Mecklenburg | 47 min |
| May 27, 10:08 AM EDT | Special Weather Statement | AKQ | Amelia, Brunswick, Lunenburg, Mecklenburg, Nottoway | 67 min |
| May 27, 10:09 AM EDT | Marine Dense Fog Advisory | AKQ | 111 min | |
| May 27, 10:10 AM EDT | Special Weather Statement | AKQ | Fluvanna, Goochland, Louisa, Powhatan | 50 min |
| May 27, 11:02 AM EDT | Special Weather Statement | AKQ | Chesterfield, Dinwiddie, Greensville, Henrico, Prince George, Sussex and 5 more | 43 min |
| May 27, 11:05 AM EDT | Special Weather Statement | AKQ | Caroline, Hanover | 40 min |
| May 27, 11:50 AM EDT | Severe Thunderstorm Warning | AKQ | Charles City, Chesterfield, Hanover, Henrico, King and Queen, King William and 1 more | 40 min |
| May 27, 12:17 PM EDT | Severe Thunderstorm Warning | AKQ | Greensville, Southampton, Sussex | 43 min |
| May 27, 12:19 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, Southampton, City of Franklin, City of Suffolk | 41 min |
| May 27, 12:22 PM EDT | Special Marine Warning | AKQ | 53 min | |
| May 27, 12:24 PM EDT | Severe Thunderstorm Warning | AKQ | Gloucester, James City, King and Queen, Mathews, Middlesex, New Kent and 1 more | 51 min |
| May 27, 12:32 PM EDT | Special Marine Warning | AKQ | 58 min | |
| May 27, 12:38 PM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Norfolk, City of Virginia Beach | 52 min |
| May 27, 12:53 PM EDT | Special Marine Warning | AKQ | 67 min | |
| May 27, 1:45 PM EDT | Special Marine Warning | AKQ | 60 min | |
| May 27, 2:00 PM EDT | Special Marine Warning | AKQ | 60 min | |
| May 27, 2:54 PM EDT | Special Marine Warning | AKQ | 51 min | |
| May 27, 4:50 PM EDT | Special Weather Statement | AKQ | Cumberland | 40 min |
| May 27, 5:11 PM EDT | Severe Thunderstorm Warning | AKQ | Cumberland, Fluvanna, Goochland | 49 min |
| May 27, 5:25 PM EDT | Special Weather Statement | AKQ | Nottoway | 50 min |
| May 27, 5:35 PM EDT | Special Weather Statement | AKQ | Prince Edward | 55 min |
| May 27, 5:49 PM EDT | Special Weather Statement | AKQ | Louisa | 41 min |
| May 27, 6:02 PM EDT | Severe Thunderstorm Warning | AKQ | Lunenburg, Nottoway, Prince Edward | 43 min |
| May 27, 6:13 PM EDT | Tornado Warning | AKQ | Lunenburg, Nottoway, Prince Edward | 32 min |
| May 27, 6:20 PM EDT | Special Weather Statement | AKQ | Amelia, Powhatan | 40 min |
| May 27, 6:29 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline, Hanover, Louisa | 46 min |
| May 27, 6:41 PM EDT | Tornado Warning | AKQ | Caroline, Hanover | 34 min |
| May 27, 6:50 PM EDT | Severe Thunderstorm Warning | AKQ | Amelia, Chesterfield, Goochland, Powhatan | 40 min |
| May 27, 6:59 PM EDT | Tornado Warning | AKQ | Amelia, Goochland, Powhatan | 31 min |
| May 27, 7:01 PM EDT | Severe Thunderstorm Warning | AKQ | Cumberland, Fluvanna, Goochland, Louisa | 44 min |
| May 27, 7:06 PM EDT | Tornado Warning | AKQ | Caroline, Essex | 24 min |
| May 27, 7:22 PM EDT | Tornado Warning | AKQ | Goochland, Hanover, Henrico, Powhatan | 17 min |
| May 27, 7:28 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline | 32 min |
| May 27, 7:34 PM EDT | Flash Flood Warning | AKQ | Fluvanna | 3 hr |
| May 27, 7:40 PM EDT | Special Weather Statement | AKQ | Cumberland, Goochland, Powhatan, Prince Edward | 50 min |
| May 27, 7:40 PM EDT | Severe Thunderstorm Warning | AKQ | Cumberland, Fluvanna, Goochland, Hanover, Louisa | 50 min |
| May 27, 7:44 PM EDT | Special Weather Statement | AKQ | Hanover | 46 min |
| May 27, 12:45 PM EDT | Special Weather Statement | AKQ | Camden, Pasquotank, Perquimans | 45 min |
| May 27, 1:24 PM EDT | Special Weather Statement | AKQ | Dorchester | 51 min |
| May 27, 1:33 PM EDT | Severe Thunderstorm Warning | AKQ | Dorchester | 42 min |
| May 27, 1:51 PM EDT | Special Weather Statement | AKQ | Somerset, Wicomico | 54 min |
| May 27, 2:02 PM EDT | Special Weather Statement | AKQ | Worcester | 58 min |
Nearby
Tornado Warnings in Virginia, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.